# SDR PLGA66951

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366BE
- Make and model: Saab 340B
- Aircraft serial: 340B303
- Engine: Ge CT79B
- System (JASC): 7250 · Turbine Section
- Part: Cooling Plate
- Part number: 6044T92P03
- Condition: Fractured
- Location: Engine
- Part time: 6,397 hours
- Component: Ge
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DURING DEPARTURE CLIMB-OUT OF FLT NR 4380, PIT-JFK, PILOT WAS PERFORMING A CTOT DIAL DOWN AND ENGINE FAILED, ITT CLIMBED TO 1000 DEGREES PRIOR TO INFLIGHT SHUTDOWN.  SUBSEQUENT BORESCOPE INSPECTION OF THE REMOVED ENGINE REVEALED A FAILED STG 1 TURBINE COOLING PLATE.  SUBMITTER STATES THIS IS THE 4TH COOLING PLATE FAILURE EXPERIENCED BY THIS OPERATOR IN THE PAST 12 MONTHS.  (M)
